Bibliografie
IAA1075601
- On the concept of the asymptotic Rényi distances for random fields , Kybernetika vol.35, 3 (1999), p. 353-366 [1999]:
- Asymptotic Rényi distances for random fields: Properties and applications , Kybernetika vol.35, 4 (1999), p. 507-525 [1999]:
- Differentiability of the rate function in the large deviations theorem for Gibbs random fields , Prague Stochastics '98. Proceedings, p. 263-267 , Eds: Hušková M., Lachout P., Víšek J. Á., JČMF, (Praha 1998) , Prague Stochastics '98, (Praha, CZ, 23.08.1998-28.08.1998) [1998]: